MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71007
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Troubleshooting was unable to identify any cause for the communication issues and the device is not available to the firm for investigation.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2021 to treat lower leg and foot pain.In (b)(6) 2024 the patient reported some issues with communication between the implantable pulse generator (ipg) and the external therapy discs.Troubleshooting was performed and unable to determine the cause of the issues.On (b)(6) 2024 a surgical revision was performed to replace the ipg.The implanted leads remained in place and were connected to the new ipg.The explanted ipg was retained by the medical facility and is not available to the firm for further investigation.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
calsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key19572316
Report Number3015425075-2024-00224
Device Sequence Number8410163
Product Code GZF
UDI-Device Identifier00812537035512
UDI-Public01008125370355121120090817230908
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2023
Device Model Number71007
Device Catalogue Number71007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Initial Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown